| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3b: unknown; information not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded lens was explanted because the patient complained of no vision improvement, struggles to read street signs and tablet.The lens was removed and replaced during a secondary surgical procedure with another same model j&j lens.The patient's visual acuity pre operative was 20/30-1 and post operative now 20/20, and they have fully recovered.No further injuries or interventions are required.No further information is available.